Masaaki Shiba. "On the Fourier Coefficients of a Function of Lambda - Bounded Variation." Publications de l'Institut Mathématique 29(43).49 (1981): 199-204. <http://eudml.org/doc/261102>.
@article{MasaakiShiba1981, author = {Masaaki Shiba}, journal = {Publications de l'Institut Mathématique}, keywords = {functions of lambda-bounded variation; periodic integrable functions; Fourier coefficients}, language = {eng}, number = {49}, pages = {199-204}, publisher = {Matematički institut SANU}, title = {On the Fourier Coefficients of a Function of Lambda - Bounded Variation}, url = {http://eudml.org/doc/261102}, volume = {29(43)}, year = {1981}, }
TY - JOUR AU - Masaaki Shiba TI - On the Fourier Coefficients of a Function of Lambda - Bounded Variation JO - Publications de l'Institut Mathématique PY - 1981 PB - Matematički institut SANU VL - 29(43) IS - 49 SP - 199 EP - 204 LA - eng KW - functions of lambda-bounded variation; periodic integrable functions; Fourier coefficients UR - http://eudml.org/doc/261102 ER -